Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Glasgow, MT

June 11, 2011Valley County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 11, 2011, 4:11 PM MDT for Valley County, Montana. It was in force for 86 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 4:11 PM MDT (22:11 UTC)
Expired
Jun 11, 2011, 5:37 PM MDT
In force
86 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

County Valley County, MT

The radar

The Glasgow radar (KGGW), 43 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:30 PM MDTFLASH FLOOD21 N Nashua, MTGEER RD...APX 11 MILES NORTH OF NASHUA...WASHED OUT AND CLOSED.
Jun 11, 5:00 PM MDTHEAVY RAIN 2.514 Nne Nashua, MTFELL IN 2 HOURS...ALSO HAD PEA SIZED HAIL
Jun 11, 5:45 PM MDTHEAVY RAIN 219 N Nashua, MTRAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN. WATER IS EVERYWHERE.
Jun 11, 5:45 PM MDTHEAVY RAIN 219 Nne Nashua, MTRAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN. WATER IS EVERYWHERE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS55 KGGW 112211
FFWGGW
MTC105-120115-
/O.NEW.KGGW.FF.W.0012.110611T2211Z-110612T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
411 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...

* UNTIL 715 PM MDT.

* AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  LARSLAN AND BAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4875 10651 4866 10620 4853 10613 4829 10616
      4830 10650

$$

TEMPLER
WEATHER.GOV/GLASGOW
1 follow-up statement
791 
WGUS75 KGGW 112337
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
537 PM MDT SAT JUN 11 2011

MTC105-112346-
/O.CAN.KGGW.FF.W.0012.000000T0000Z-110612T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
537 PM MDT SAT JUN 11 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL VALLEY
COUNTY...

FLOODING IN LOW LYING AREAS ARE STILL LIKELY FROM THE RECENT HEAVY 
RAINFALL.

LAT...LON 4875 10651 4866 10620 4853 10613 4829 10616
      4830 10650

$$

SCHNETZLER
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:50 PM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 11, 2:50 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
250 PM MDT SAT JUN 11 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
BUSY CONVECTIVE PATTERN FOR THE AREA TO CONTINUE INTO SUNDAY BUT
IT LOOKS LIKE THE AREA SHOULD GET A WELCOME BREAK ON MONDAY.

ACTIVITY DEVELOPING TODAY NEAR A SURFACE TROUGH UNDER SOUTHWEST
UPPER FLOW WILL LIKELY HOLD TOGETHER INTO THE EVENING HOURS AND MOVE
INTO THE NORTHEASTERN  PORTION OF THE CWA. NO REPORTS OF SEVERE
WEATHER HAVE BEEN REPORTED YET BUT WITH LOW VILS NEEDED FOR SEVERE
HAIL...CANNOT RULE OUT A SEVERE STORM OR TWO INTO THE EVENING HOURS.

THIS ROUND MOVES OUT THEN ANOTHER ROUND DEVELOPS WITH THIS SLOW
MOVING SURFACE TROUGH. BRIEF HEAVY RAIN/HAIL AND DAMAGING WINDS LOOK
AGAIN POSSIBLE ESPECIALLY OVER THE EASTERN ZONES AS WARMER TEMPS
WILL BUILD THESE UP BETTER.

ON MONDAY...THE UPPER TROUGH AND SURFACE FEATURE MOVE OFF TO OUR
NORTHEAST ALLOWING FOR A SUNNY DAY IN MOST AREAS WITH WEST WINDS.
JAMBA

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
ALTHOUGH GENERAL AGREEMENT CONTINUES AMONG THE EXTENDED RANGE
MODELS...TIMING ISSUES CLOUD THE PICTURE. THE INHERITED FORECAST
MATCHES WHAT IS EXPECTED WITH UNCERTAINTY FACTORED IN. FEW CHANGES
MADE TO THE EXTENDED PERIOD GRIDS. SCT

PREVIOUS DISCUSSION...
THE GFS...GEM AND EC REMAIN IN GENERAL AGREEMENT THROUGH THE
EXTENDED PERIOD. SLIGHT TIMING/STRENGTH DIFFERENCE STILL REMAIN
HOWEVER SO ONLY MINOR GRID CHANGES WERE MADE BASED ON THE
LATEST GUIDANCE.

A SHORTWAVE TROUGH OVER WESTERN MONTANA WILL MOVE OVER CENTRAL
MONTANA AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY
NIGHT. THUNDERSTORMS WILL DEVELOP OVER CENTRAL MONTANA MONDAY
AFTERNOON AND MOVE INTO EASTERN MONTANA MONDAY EVENING AND MONDAY
NIGHT. MODELS AGAIN DISAGREE ON OVERALL STRENGTH OF THE SHORTWAVE
BUT DO AGREE ON A SHORTWAVE MOVING ACROSS EASTERN MONTANA DURING
THIS PERIOD. TUESDAY NIGHT THE NEXT UPPER WAVE MOVES INTO THE
PACIFIC NORTHWEST WHICH PUSHES UP A RIDGE OVER NEMONT THROUGH
WEDNESDAY.

WEDNESDAY NIGHT AND THURSDAY THE UPPER WAVE CLOSES OFF AND BEGINS
TO STACK UP WITH THE SURFACE LOW AS IT TREKS THROUGH SOUTHERN
SASKATCHEWAN. THIS WAVE BRINGS US A BETTER CHANCE FOR RAIN WITH
HIGHER QPF AMOUNTS THROUGH THE REMAINDER OF THE FORECAST PERIOD.
THIS WAVE WILL ALSO INTRODUCE A COOLING TREND THROUGH SATURDAY SO
WILL STILL HAVE TO PAY ATTENTION TO SATURATED GROUNDS AS HYDROLOGY
CONCERN CONTINUE. SCT/RSMITH

&&

.AVIATION...
EXPECT VFR CONDITIONS AT ALL TERMINAL THIS MORNING WITH A SHORTWAVE
TROUGH APPROACHING CENTRAL MONTANA AND INCREASING THE INSTABILITY
ACROSS EASTERN MONTANA THROUGH SATURDAY NIGHT. THIS WILL CREATE A
CHANCE FOR SHOWERS AND THUNDERSTORMS AT ALL TERMINALS THROUGH
SATURDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH
HAIL...STRONG WINDS AND HEAVY RAINFALL POSSIBLE. EXPECT TEMPORARY
MVFR/IFR CONDITIONS AND THE WINDS WILL INCREASE OUT OF THE EAST
SOUTHEAST AT 10 TO 20 KNOTS. RSMITH

&&

.HYDROLOGY...
EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR SACO
THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVEL OVER THE
NEXT WEEK AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE
RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE
MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK
AND WILLOW CREEK.

FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY
CREEKS ACROSS PETROLEUM COUNTY.

WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 60K CFS.
THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA BORDER
WILL CONTINUE TO RISE DUE TO THESE RELEASES COMBINED WITH THE HIGH
WATER FLOWING FROM THE MILK RIVER.

THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF RAIN
THROUGH THE NEXT WEEK. HOWEVER...HEAVY RAIN SIMILAR TO WHAT WAS
SEEN IN THE PAST FEW WEEKS IS NOT CURRENTLY FORECAST AND MONDAY
LOOKS TO BE A BREAK FROM THE WET PATTERN.

&&

.CLIMATE...
THE RECORD FOR MOST CONSECUTIVE DAYS BELOW 80 DEGREES HAS BEEN
BROKEN. THE PREVIOUS RECORD WAS 248 DAYS SET BACK IN THE WINTER OF
1998-1999...AND AS OF JUNE 10...THE WINTER OF 2010-2011 HAS THE
LONGEST STREAK OF HIGH TEMPERATURES BELOW 80 DEGREES WITH 249
DAYS. THE LAST DAY THAT THE TEMPERATURES WAS 80 DEGREES OR HIGHER
WAS OCTOBER 4 WHEN THE MERCURY ROSE TO 83 DEGREES. THE FORECAST
FOR THE NEXT 7 DAYS DOES NOT HAVE THE TEMPERATURE AT GLASGOW
RISING TO 80 DEGREES OR HIGHER...SO THE RECORD WILL LIKELY BE
EXTENDED.

THE HIGH TEMPERATURE OF 79 DEGREES ON JUNE 5TH WAS THE WARMEST OF
THE SEASON SO FAR. THEREFORE...WE COULD STILL BREAK A RECORD FOR
THE LATEST FIRST 80 DEGREE HIGH OF THE SEASON...JUNE 16TH 1899. IN
RECENT YEARS...ONLY BACK IN 1996 DID WE GO INTO JUNE BEFORE HAVING
THE FIRST 80 DEGREE HIGH. BARNWELL/EBERT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 11, 3:55 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
355 AM MDT SAT JUN 11 2011

MTZ016>027-059>062-121000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
355 AM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SMALL CREEKS...STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH
ACROSS THE REGION. FLOODING IS OCCURRING ALONG THE MILK...MISSOURI AND
MUSSELSHELL RIVERS...AS WELL AS ON STREAMS AND CREEKS FLOWING INTO
THESE RIVERS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL BEING THE MAIN THREAT. ANY THUNDERSTORM WILL BE
CAPABLE OF PRODUCING HEAVY RAIN WHICH MAY RESULT IN SHORT TERM
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE DUE TO THE ALREADY SATURATED GROUNDS AND THE OVERALL WET
PATTERN WE ARE CURRENTLY OBSERVING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 1:34 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
134 PM MDT SAT JUN 11 2011

MTZ016-017-059-061-112015-
PHILLIPS-VALLEY-
134 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 215 PM MDT.

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MALTA...MOVING NORTH AT 40
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   SACO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4879 10788 4863 10693 4805 10734 4814 10784
TIME...MOT...LOC 1934Z 191DEG 34KT 4828 10759

TEMPLER
WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 2:56 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
256 PM MDT SAT JUN 11 2011

MTZ021-022-112145-
GARFIELD-PETROLEUM-
256 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
  SOUTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 345 PM MDT.

AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF FLATWILLOW...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   MOSBY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4728 10776 4685 10753 4686 10791 4678 10786
      4676 10801 4675 10842 4696 10848
TIME...MOT...LOC 2056Z 241DEG 28KT 4688 10825

TEMPLER
WEATHER.GOV/GLASGOW
Local storm report, Jun 11, 3:04 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
304 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND GST     3 S CONTENT             47.98N 107.56W
06/11/2011  E45 MPH          PHILLIPS           MT   CO-OP OBSERVER

            WIND GUST OF 40 TO 45 MPH WITH HEAVY RAIN...MEASURED 0.34
            INCHES IN 30 MINUTES.

0212 PM     HAIL             3 S SLEEPING BUFFALO    48.44N 107.54W
06/11/2011  E0.50 INCH       PHILLIPS           MT   TRAINED SPOTTER

            BRIEF DIME SIZE HAIL WITH HEAVY RAIN.

0130 PM     HAIL             1 SE SLEEPING BUFFALO   48.47N 107.51W
06/11/2011  E0.88 INCH       PHILLIPS           MT   PUBLIC

            MAINLY PEA SIZE HAIL WITH SOME NIKLE SIZE HAIL...ALONG
            WITH HEAVY RAIN.

&&

MATTM
Special weather statement, Jun 11, 3:10 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
310 PM MDT SAT JUN 11 2011

MTZ017-112215-
VALLEY-
310 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 415 PM MDT.

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF NASHUA...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   SAINT MARIE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4857 10665 4845 10588 4815 10616 4822 10660
TIME...MOT...LOC 2110Z 193DEG 10KT 4828 10632

TEMPLER
WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 3:29 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
329 PM MDT SAT JUN 11 2011

MTZ061-112200-
VALLEY-
329 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 400 PM MDT.

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF OPHEIM...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF NORTHERN VALLEY COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4877 10646 4879 10702 4901 10706 4901 10643
TIME...MOT...LOC 2129Z 185DEG 16KT 4891 10680

TEMPLER
WEATHER.GOV/GLASGOW
Local storm report, Jun 11, 4:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
411 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 WNW LARSLAN           48.61N 106.31W
06/11/2011  E0.25 INCH       VALLEY             MT   TRAINED SPOTTER

            LITTLE BIT OF PEA SIZE HAIL...HEAVY RAIN AND WIND GUST OF
            24 MPH.

&&

MATTM

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:57 AM MDTAreal Flood WarningGGWMcCone, Richland, Roosevelt, Valley67 hr
Jun 11, 12:48 PM MDTSpecial Weather StatementGGW42 min
Jun 11, 12:55 PM MDTSevere Thunderstorm WarningGGWGarfield, Phillips, Valley55 min
Jun 11, 1:34 PM MDTSpecial Weather StatementGGWPhillips41 min
Jun 11, 1:49 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley41 min
Jun 11, 2:17 PM MDTSevere Thunderstorm WarningGGWPetroleum43 min
Jun 11, 2:25 PM MDTSevere Thunderstorm WarningGGWPhillips38 min
Jun 11, 2:56 PM MDTSpecial Weather StatementGGWPetroleum49 min
Jun 11, 3:10 PM MDTSpecial Weather StatementGGWValley65 min
Jun 11, 3:29 PM MDTSpecial Weather StatementGGW31 min
Jun 11, 3:34 PM MDTSevere Thunderstorm WarningGGWValley56 min
Jun 11, 4:10 PM MDTFlash Flood WatchGGWPhillips, Valley5 hr
Jun 11, 5:57 PM MDTFlash Flood WarningGGWValley3 hr

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.